Every Muscle in My Body Aches,
Because I sleep so much, my back and ribs get so sore. Also, I feel like my muscles are weakening. I'm sick and tired of being sick and tired. Does that make sense? I have had this disorder from the time I turned about 25. I am now 35. I have been to ... more »
Because I sleep so much, my back and ribs get so sore. Also, I feel like my muscles are weakening. I'm sick and tired of being sick and tired. Does that make sense? I have had this disorder from the time I turned about 25. I am now 35. I have been to several Physicians and 90% think it's depression. However, the reason I'm depressed is because I'm so freaking tired. It takes everything I have to cook supper and wash dishes. I just wish there was a magic pill out there to diminish the effects of this disorder. Some have even asked me if I had narcolepsy. The answer is no. Sleep studies turned up negative. To the person taking Lotensin, Synthroid, Fortamet, Bystolic, Ativan, Cymbalta, Lamital, Seroquel and Nexium, no wonder you're so sleepy! Just about every one of the drugs you take has a side effect of extreme fatigue and drowsiness. I think you should not take as many pills and just deal with it. Before too long, you'll have another problem.....pill addiction. I went thru this and it is not fun. Days of withdrawls, unpleasant body tremors and jerks, vomiting and so forth. So please, stop the Antivan and Lamictal at once. Lamictal is often what they give patients that have schizophrenia in combination with other drugs like risperdal and zyprexa. I'm not a Dr. but I've been thru what you're going thru right now. And as for the pain, I was a full blown lortab and oxy addict. The Dr. prescribed these meds because my pain caused me to have high blood pressure and migranes, back aches and other pain in my lower abdomen that caused me to double over. One day he desided to cut me off after about 2 years. I never took more that what was prescribed. However, because I had been taking them for so long, my body became physically addicted. Even though in my mind I thought I'd be ok, my body was telling me other wise. So on top of my CFS, I had to be treated by another Dr. with Suboxone to come off the pills. This just added to my sleepy habits and made me ten times worse. I guess this is something we both will have to deal with for the rest of our lives, I sympothize with you, for I too am miserable. I just wish for one day, I could wake up, get out of bed and feel normal. Do normal things with my daughter. She's still a tot and doesnt understand why mommy doesnt want to play. I cry often because this is not fair to her. If anyone is taking anything new that I don't know about, please post the information on this site. I would be so greatful. But no antidepressants. I've tried everything in that catagory.